Probabilistic and statistical properties of GARCH processes

István Berkes, Lajos Horváth, Piotr Kokoszka

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

Original languageEnglish
Title of host publicationAsymptotic methods in stochastics: Festschrift for Miklós Csörgö
EditorsLajos Horváth, Barbara Szyszkowicz
PublisherAmerican Mathematical Society
Pages409-429
Volume44
ISBN (Print)0-8218-3561-0
Publication statusPublished - 2004

Publication series

NameFields Institute communications
PublisherAmerican Mathematical Soc.

Cite this

Berkes, I., Horváth, L., & Kokoszka, P. (2004). Probabilistic and statistical properties of GARCH processes. In L. Horváth, & B. Szyszkowicz (Eds.), Asymptotic methods in stochastics: Festschrift for Miklós Csörgö (Vol. 44, pp. 409-429). (Fields Institute communications). American Mathematical Society.